# SDR DALA2023112709689

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 87,351 hours, 21,647 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 SCRATCH ON RH HORIZONTAL STABILIZER UPPER SKIN BTW. STAB STA. 115 TO 128 AND NEXT TO 20.IN OF STAB. LEADING EDGE. CORRECTIVE ACTION: SUMMARY OF NRC 00043: SCRATCH ON RH HORIZONTAL STABILIZAER UPPER SKIN WAS REPAIRED PRI 613818-14. (0077844)
